# SDR AALA201905069023

- Difficulty date: May 5, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N748UW
- Make and model: Airbus A319-112
- Aircraft serial: 1311
- Aircraft time: 49,634 hours, 31,909 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 54,607 hours, 22,539 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Insert
- Condition: Pulled
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF NO ENGINE OIL PRESSURE FOR THE NR 1 ENGINE. CREW SHUTDOWN THE ENGINE. RETURNED TO PHL AND LANDED OVERWEIGHT WITHOUT INCIDENT. SINGLE ENGINE TIME WAS 27 MINUTES. ***SUPPLEMENTAL INFORMANTION: ENGINE WAS REMOVED DUE TO LOSS OF OIL PRESSURE DURING TAKEOFF. THE LOSS OF OIL WAS DUE TO DAMAGED OIL FILTER COVER BOLTS AND PULLED INSERTS. THE LUBE UNIT WAS REPLACED. THE FDR WAS REVIEWED, AFTER THE ENGINE WAS REMOVED, IT WAS DETERMINDED THAT THE ENGINE LO OIL PRESSURE WARNING ILLUMINATED AND THAT IT WAS 26 SECONDS BEFORE THE ENGINE FUEL FLOW WAS CUT-OFF, THE N1 AND N2 ARE CONSIDERED TO BE IN AN IDLE AREA, THEREFORE THIS ENGINE IS CONSIDERED SERVICEABLE AND DOES NOT REQUIRE A SHOP VISIT. EA 293976 AUTHORIZES CONTINUANCE IN SERVICE. *** (CLOSED)
